Alert archive / Missouri / River Flood Warnings in 2014
River Flood Warning 63, NWS Kansas City, MO
NWS Kansas City, MO issued this river flood warning at Jun 19, 2014, 9:53 AM CDT for Clay County, Jackson County, Ray County, Missouri. It took effect at Jun 24, 2014, 9:00 AM CDT. It was in force for 54 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 19, 2014, 9:53 AM CDT (14:53 UTC)
- In effect from
- Jun 24, 2014, 9:00 AM CDT
- Expired
- Jun 26, 2014, 3:00 PM CDT
- In force
- 54 hr
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Clay County, MO, Jackson County, MO, Ray County, MO
The radar
The Pleasant Hill radar (KEAX), 44 km from the middle of the area, began a volume at 14:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The text
As transmitted, in the capitals the NWS used until 2016.
302
WGUS43 KEAX 191453
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
953 AM CDT THU JUN 19 2014
...The National Weather Service in Pleasant Hill Mo has issued a
flood warning for the following rivers in Missouri...
Missouri River at Sibley affecting Clay...Jackson and Ray Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC047-095-177-201453-
/O.NEW.KEAX.FL.W.0063.140624T1400Z-140626T2000Z/
/SBEM7.1.ER.140624T1400Z.140625T0600Z.140625T2000Z.NO/
953 AM CDT THU JUN 19 2014
The National Weather Service in Pleasant Hill Mo has issued a
* Flood Warning for
The Missouri River at Sibley.
* from Tuesday June 24 to Thursday June 26.
* At 9:38 AM Thursday the stage was 18.7 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Tuesday June 24th and
continue to rise to near 22.4 feet by Wednesday June 25th.
* At 22.0 feet...Low-lying rural areas along the river and outside of
levee protection flood.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Sibley 22 18.7 Thu 10 AM 22.4 Wednesday June 25
&&
LAT...LON 3925 9431 3922 9417 3916 9415 3918 9420 3918 9432
$$3 follow-up statements
984
WGUS83 KEAX 191523
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1023 AM CDT THU JUN 19 2014
...The Flood Warning continues for the following rivers in Kansas...
Missouri...
Missouri River at St Joseph affecting Doniphan...Andrew and Buchanan
Counties.
Missouri River at Atchison affecting Atchison...Buchanan and Platte
Counties.
Missouri River at Leavenworth affecting Leavenworth and Platte
Counties.
Missouri River at Napoleon affecting Jackson...Lafayette and Ray
Counties.
Missouri River at Waverly affecting Carroll...Lafayette and Saline
Counties.
Missouri River At Miami affecting Carroll...Chariton and Saline
Counties.
...The Flood Warning continues for the following rivers in
Missouri...
Missouri River at Sibley affecting Clay...Jackson and Ray Counties.
.These river stage predictions are based on earlier runoff resulting
from several days of heavy rainfall across portions of Nebraska and
Iowa. In addition, this river forecast incorporates the next 24 hours
of forecast rainfall. Adjustments in the crest timing and magnitude
are likely as additional scattered thunderstorms will likely affect
the region late this week into early next week.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
KSC043-MOC003-021-201523-
/O.EXT.KEAX.FL.W.0057.140620T0000Z-140627T1715Z/
/SJSM7.2.ER.140620T0000Z.140624T1200Z.140626T1715Z.NO/
1023 AM CDT THU JUN 19 2014
The Flood Warning continues for
The Missouri River at St Joseph.
* from this evening to Friday June 27.
* At 9:30 AM Thursday the stage was 16.2 feet.
* Flood stage is 17.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to
rise to near 22.9 feet by Tuesday June 24th. The river will fall
below flood stage by Thursday June 26th.
* At 21.0 feet...Riverfront Park in St. Joseph begins to flood.
* At 19.0 feet...Backwater from the Missouri River floods property
along the Nodaway river at Nodaway, Missouri.
* At 17.0 feet...Lowland flooding upstream and downstream from St.
Joseph occurs.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
St Joseph 17 16.2 Thu 09 AM 22.9 Tuesday June 24
&&
LAT...LON 3991 9501 3990 9489 3975 9483 3964 9488 3970 9505
$$
KSC005-MOC021-165-201522-
/O.EXT.KEAX.FL.W.0061.140622T0359Z-140627T1108Z/
/ATCK1.1.ER.140622T0359Z.140624T1200Z.140626T1108Z.NO/
1023 AM CDT THU JUN 19 2014
The Flood Warning continues for
The Missouri River at Atchison.
* from Saturday evening to Friday June 27.
* The 9:30 AM Thursday stage is estimated near 19.9 feet.
* Flood stage is 22.0 feet.
* Forecast...The river is forecast rise to flood stage on Saturday.
The river is expected to crest near 25.2 feet on Tuesday June 24th.
The river will fall below flood stage on Thursday June 26th.
* At 25.0 feet...A castings plant in Atchison is affected by flood
waters.
* At 22.0 feet...Low-lying areas on the Missouri side of the river
begin to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Atchison 22 19.9E Thu 09 AM 25.2 Tuesday June 24
&&
LAT...LON 3970 9505 3964 9488 3942 9493 3942 9508 3958 9516
$$
KSC103-MOC165-201522-
/O.EXT.KEAX.FL.W.0062.140623T1200Z-140626T1800Z/
/LEVK1.1.ER.140623T1200Z.140624T1200Z.140625T1800Z.NO/
1023 AM CDT THU JUN 19 2014
The Flood Warning continues for
The Missouri River at Leavenworth.
* from Monday morning to Thursday June 26.
* At 9:00 AM Thursday the stage was 13.5 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Monday June 23rd and
continue to rise to near 20.9 feet by Tuesday June 24th. The
river will fall below flood stage by Wednesday June 25th.
* At 20.0 feet...Lowland flooding occurs along the east and west
banks of the river.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Leavenworth 20 13.5 Thu 09 AM 20.9 Tuesday June 24
&&
LAT...LON 3942 9508 3942 9492 3918 9460 3913 9460 3918 9484
$$
MOC047-095-177-201522-
/O.CON.KEAX.FL.W.0063.140624T1400Z-140626T2000Z/
/SBEM7.1.ER.140624T1400Z.140625T0600Z.140625T2000Z.NO/
1023 AM CDT THU JUN 19 2014
The Flood Warning continues for
The Missouri River at Sibley.
* from Tuesday morning to Thursday June 26.
* At 9:38 AM Thursday the stage was 18.7 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Tuesday June 24th and
continue to rise to near 22.4 feet by Wednesday June 25th.
The river will fall below flood stage by early Thursday June
26th.
* At 22.0 feet...Low-lying rural areas along the river and outside of
levee protection flood.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Sibley 22 18.7 Thu 10 AM 22.4 Wednesday June 25
&&
LAT...LON 3925 9431 3922 9417 3916 9415 3918 9420 3918 9432
$$
MOC095-107-177-201522-
/O.EXT.KEAX.FL.W.0058.140623T0112Z-140627T2100Z/
/NAPM7.1.ER.140623T0112Z.140625T0600Z.140626T2100Z.UU/
1023 AM CDT THU JUN 19 2014
The Flood Warning continues for
The Missouri River at Napoleon.
* from Sunday evening to Friday June 27.
* At 9:00 AM Thursday the stage was 15.5 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Sunday evening and continue to
rise to near 19.8 feet by Wednesday June 25th. The river will
fall below flood stage by Thursday June 26th.
* At 17.0 feet...Low-lying areas unprotected by levees begin to
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Napoleon 17 15.5 Thu 09 AM 19.8 Wednesday June 25
&&
LAT...LON 3916 9415 3922 9417 3925 9386 3918 9384 3911 9405
$$
MOC033-107-195-201522-
/O.EXT.KEAX.FL.W.0059.140623T0600Z-140628T0800Z/
/WVYM7.1.ER.140623T0600Z.140625T1200Z.140627T0800Z.NO/
1023 AM CDT THU JUN 19 2014
The Flood Warning continues for
The Missouri River at Waverly.
* from late Sunday night to Saturday June 28.
* At 9:30 AM Thursday the stage was 18.4 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Monday morning and
continue to rise to near 22.5 feet by Wednesday June 25th. The
river will fall below flood stage by Friday June 27th.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Waverly 20 18.4 Thu 09 AM 22.5 Wednesday June 25
&&
LAT...LON 3925 9386 3933 9331 3928 9327 3922 9330 3918 9384
$$
MOC033-041-195-201522-
/O.EXT.KEAX.FL.W.0060.140620T0500Z-140629T0142Z/
/MIAM7.1.ER.140620T0500Z.140625T1800Z.140628T0142Z.NO/
1023 AM CDT THU JUN 19 2014
The Flood Warning continues for
The Missouri River At Miami.
* from late tonight to Saturday June 28.
* At 8:44 AM Thursday the stage was 15.3 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Friday morning and
continue to rise to near 21.9 feet by Wednesday June 25th. The
river will fall below flood stage by Friday June 27th.
* At 18.0 feet...Low-lying rural areas outside of levees begin to
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Miami 18 15.3 Thu 09 AM 21.9 Wednesday June 25
&&
LAT...LON 3933 9331 3943 9319 3938 9307 3928 9327
$$140
WGUS83 KEAX 200302
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1002 PM CDT THU JUN 19 2014
...The Flood Warning continues for the following rivers in
Missouri...
Missouri River At Miami affecting Carroll...Chariton and Saline
Counties.
Missouri River at St Joseph affecting Doniphan...Andrew and
Buchanan Counties.
Missouri River at Atchison affecting Atchison...Buchanan and Platte
Counties.
Missouri River at Leavenworth affecting Leavenworth and Platte
Counties.
Missouri River at Sibley affecting Clay...Jackson and Ray Counties.
Missouri River at Napoleon affecting Jackson...Lafayette and Ray
Counties.
Missouri River at Waverly affecting Carroll...Lafayette and Saline
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
KSC043-MOC003-021-210302-
/O.CON.KEAX.FL.W.0057.000000T0000Z-140627T1715Z/
/SJSM7.2.ER.140620T0343Z.140624T1200Z.140626T1715Z.NO/
1002 PM CDT THU JUN 19 2014
The Flood Warning continues for
The Missouri River at St Joseph.
* until Friday June 27.
* At 9:30 PM Thursday the stage was 16.9 feet.
* Flood stage is 17.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise
to near 22.9 feet by Tuesday morning. The river will fall below
flood stage by early Thursday afternoon.
* At 21.0 feet...Riverfront Park in St. Joseph begins to flood.
* At 19.0 feet...Backwater from the Missouri River floods property
along the Nodaway river at Nodaway, Missouri.
* At 17.0 feet...Lowland flooding upstream and downstream from St.
Joseph occurs.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
St Joseph 17 16.9 Thu 09 PM 22.9 Tuesday morning
&&
LAT...LON 3991 9501 3990 9489 3975 9483 3964 9488 3970 9505
$$
KSC005-MOC021-165-210302-
/O.CON.KEAX.FL.W.0061.140622T0359Z-140627T1108Z/
/ATCK1.1.ER.140622T0359Z.140624T1200Z.140626T1108Z.NO/
1002 PM CDT THU JUN 19 2014
The Flood Warning continues for
The Missouri River at Atchison.
* from Saturday evening to Friday June 27.
* At 10:25 AM Thursday the stage was 19.2 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Saturday before midnight and
continue to rise to near 25.2 feet by Tuesday morning. The river
will fall below flood stage by Thursday morning.
* At 25.0 feet...A castings plant in Atchison is affected by flood
waters.
* At 22.0 feet...Low-lying areas on the Missouri side of the river
begin to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Atchison 22 19.2 Thu 10 AM 25.2 Tuesday morning
&&
LAT...LON 3970 9505 3964 9488 3942 9493 3942 9508 3958 9516
$$
KSC103-MOC165-210302-
/O.CON.KEAX.FL.W.0062.140623T1200Z-140626T1800Z/
/LEVK1.1.ER.140623T1200Z.140624T1200Z.140625T1800Z.NO/
1002 PM CDT THU JUN 19 2014
The Flood Warning continues for
The Missouri River at Leavenworth.
* from Monday morning to Thursday June 26.
* At 9:00 PM Thursday the stage was 14.0 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Monday morning and continue to
rise to near 20.9 feet by Tuesday morning. The river will fall
below flood stage by early Wednesday afternoon.
* At 20.0 feet...Lowland flooding occurs along the east and west
banks of the river.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Leavenworth 20 14.0 Thu 09 PM 20.9 Tuesday morning
&&
LAT...LON 3942 9508 3942 9492 3918 9460 3913 9460 3918 9484
$$
MOC047-095-177-210302-
/O.CON.KEAX.FL.W.0063.140624T1400Z-140626T2000Z/
/SBEM7.1.ER.140624T1400Z.140625T0600Z.140625T2000Z.NO/
1002 PM CDT THU JUN 19 2014
The Flood Warning continues for
The Missouri River at Sibley.
* from Tuesday morning to Thursday June 26.
* At 9:38 AM Thursday the stage was 18.7 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late Tuesday morning and
continue to rise to near 22.4 feet by early Wednesday morning. The
river will fall below flood stage by Wednesday afternoon.
* At 22.0 feet...Low-lying rural areas along the river and outside of
levee protection flood.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Sibley 22 18.7 Thu 10 AM 22.4 early Wednesday
morning
&&
LAT...LON 3925 9431 3922 9417 3916 9415 3918 9420 3918 9432
$$
MOC095-107-177-210301-
/O.CON.KEAX.FL.W.0058.140623T0112Z-140627T2100Z/
/NAPM7.1.ER.140623T0112Z.140625T0600Z.140626T2100Z.UU/
1002 PM CDT THU JUN 19 2014
The Flood Warning continues for
The Missouri River at Napoleon.
* from Sunday evening to Friday June 27.
* At 9:00 PM Thursday the stage was 15.5 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Sunday evening and continue to
rise to near 19.8 feet by early Wednesday morning. The river will
fall below flood stage by Thursday afternoon.
* At 17.0 feet...Low-lying areas unprotected by levees begin to
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Napoleon 17 15.5 Thu 09 PM 19.8 early Wednesday
morning
&&
LAT...LON 3916 9415 3922 9417 3925 9386 3918 9384 3911 9405
$$
MOC033-107-195-210301-
/O.CON.KEAX.FL.W.0059.140623T0600Z-140628T0800Z/
/WVYM7.1.ER.140623T0600Z.140625T1200Z.140627T0800Z.NO/
1002 PM CDT THU JUN 19 2014
The Flood Warning continues for
The Missouri River at Waverly.
* from late Sunday night to Saturday June 28.
* At 9:30 PM Thursday the stage was 18.8 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Monday morning and
continue to rise to near 22.5 feet by Wednesday morning. The river
will fall below flood stage by Friday morning.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Waverly 20 18.8 Thu 09 PM 22.5 Wednesday morning
&&
LAT...LON 3925 9386 3933 9331 3928 9327 3922 9330 3918 9384
$$
MOC033-041-195-210301-
/O.EXT.KEAX.FL.W.0060.140620T0525Z-140629T0142Z/
/MIAM7.1.ER.140620T0525Z.140625T1800Z.140628T0142Z.NO/
1002 PM CDT THU JUN 19 2014
The Flood Warning continues for
The Missouri River At Miami.
* until Saturday June 28.
* At 8:44 AM Thursday the stage was 15.3 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Friday morning and
continue to rise to near 21.9 feet by early Wednesday afternoon.
The river will fall below flood stage by Friday evening.
* At 18.0 feet...Low-lying rural areas outside of levees begin to
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Miami 18 15.3 Thu 09 AM 21.9 early Wednesday
afternoon
&&
LAT...LON 3933 9331 3943 9319 3938 9307 3928 9327
$$403
WGUS83 KEAX 201553
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1053 AM CDT FRI JUN 20 2014
...The Flood Warning is cancelled for the following rivers in
Kansas...Missouri...
Missouri River at Leavenworth affecting Leavenworth and Platte
Counties.
Missouri River at Sibley affecting Clay...Jackson and Ray Counties.
...The Flood Warning continues for the following rivers in Kansas...
Missouri...
Missouri River at St Joseph affecting Doniphan...Andrew and Buchanan
Counties.
Missouri River at Atchison affecting Atchison...Buchanan and Platte
Counties.
Missouri River at Napoleon affecting Jackson...Lafayette and Ray
Counties.
Missouri River at Waverly affecting Carroll...Lafayette and Saline
Counties.
Missouri River At Miami affecting Carroll...Chariton and Saline
Counties.
.Forecast crests are several feet lower this morning due to levee
breaches along the Big Sioux River in Iowa and South Dakota. In
addition, this river forecast incorporates the next 24 hours of
forecast rainfall. Adjustments in the crest timing and magnitude are
likely as widespread significant rainfall is possible Sunday night
into Monday.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
KSC043-MOC003-021-211553-
/O.EXT.KEAX.FL.W.0057.000000T0000Z-140626T0336Z/
/SJSM7.1.ER.140620T0552Z.140623T1200Z.140625T0336Z.NO/
1053 AM CDT FRI JUN 20 2014
The Flood Warning continues for
The Missouri River at St Joseph.
* until Wednesday evening.
* At 9:30 AM Friday the stage was 17.1 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 19.4 feet by
Monday morning. The river will fall below flood stage Tuesday
before midnight.
* At 19.0 feet...Backwater from the Missouri River floods property
along the Nodaway river at Nodaway, Missouri.
* At 17.0 feet...Lowland flooding upstream and downstream from St.
Joseph occurs.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
St Joseph 17 17.1 Fri 09 AM 19.4 Monday morning
&&
LAT...LON 3991 9501 3990 9489 3975 9483 3964 9488 3970 9505
$$
KSC005-MOC021-165-211553-
/O.EXT.KEAX.FL.W.0061.140623T0300Z-140625T1200Z/
/ATCK1.1.ER.140623T0300Z.140623T1800Z.140624T1200Z.NO/
1053 AM CDT FRI JUN 20 2014
The Flood Warning continues for
The Missouri River at Atchison.
* from Sunday evening to Wednesday morning.
* Flood stage is 22.0 feet.
* Forecast...The river is forecast to have a maximum value of 22.5
feet early Monday afternoon.
* At 22.0 feet...Low-lying areas on the Missouri side of the river
begin to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Atchison 22 Not Available 22.5 Monday afternoon
&&
LAT...LON 3970 9505 3964 9488 3942 9493 3942 9508 3958 9516
$$
KSC103-MOC165-201623-
/O.CAN.KEAX.FL.W.0062.000000T0000Z-140626T1800Z/
/LEVK1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1053 AM CDT FRI JUN 20 2014
The Flood Warning is cancelled for
The Missouri River at Leavenworth.
* At 10:00 AM Friday the stage was 14.5 feet.
* Flood stage is 20.0 feet.
* Forecast...The river will crest below flood stage with a value of
17.5 feet early Monday afternoon.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Leavenworth 20 14.5 Fri 10 AM 17.5 Monday afternoon
&&
LAT...LON 3942 9508 3942 9492 3918 9460 3913 9460 3918 9484
$$
MOC047-095-177-201623-
/O.CAN.KEAX.FL.W.0063.000000T0000Z-140626T2000Z/
/SBEM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1053 AM CDT FRI JUN 20 2014
The Flood Warning is cancelled for
The Missouri River at Sibley.
* At 9:46 AM Friday the stage was 18.6 feet.
* Flood stage is 22.0 feet.
* Forecast...The river will crest below flood stage with a value of
19.6 feet Tuesday morning.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Sibley 22 18.6 Fri 10 AM 19.6 Tuesday morning
&&
LAT...LON 3925 9431 3922 9417 3916 9415 3918 9420 3918 9432
$$
MOC095-107-177-211552-
/O.EXT.KEAX.FL.W.0058.140624T0600Z-140625T1200Z/
/NAPM7.1.ER.140624T0600Z.140624T0600Z.140624T1200Z.UU/
1053 AM CDT FRI JUN 20 2014
The Flood Warning continues for
The Missouri River at Napoleon.
* from late Monday night to Wednesday morning.
* At 10:00 AM Friday the stage was 15.6 feet.
* Flood stage is 17.0 feet.
* Forecast...The river is expected to rise to near flood stage early
Tuesday morning.
* At 17.0 feet...Low-lying areas unprotected by levees begin to
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Napoleon 17 15.6 Fri 10 AM 17.0 early Tuesday morning
&&
LAT...LON 3916 9415 3922 9417 3925 9386 3918 9384 3911 9405
$$
MOC033-107-195-211552-
/O.EXT.KEAX.FL.W.0059.140624T1200Z-140626T0000Z/
/WVYM7.1.ER.140624T1200Z.140624T1200Z.140625T0000Z.NO/
1053 AM CDT FRI JUN 20 2014
The Flood Warning continues for
The Missouri River at Waverly.
* from Tuesday morning to Wednesday evening.
* At 9:30 AM Friday the stage was 18.8 feet.
* Flood stage is 20.0 feet.
* Forecast...The river is expected to rise to near flood stage
Tuesday morning.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Waverly 20 18.8 Fri 09 AM 20.0 Tuesday morning
&&
LAT...LON 3925 9386 3933 9331 3928 9327 3922 9330 3918 9384
$$
MOC033-041-195-211552-
/O.EXT.KEAX.FL.W.0060.000000T0000Z-140626T0600Z/
/MIAM7.1.ER.140624T1800Z.140625T0000Z.140625T0600Z.NO/
1053 AM CDT FRI JUN 20 2014
The Flood Warning continues for
The Missouri River At Miami.
* until late Wednesday night.
* Flood stage is 18.0 feet.
* Forecast...The river is forecast to have a maximum value of 18.1
feet Tuesday evening.
* At 18.0 feet...Low-lying rural areas outside of levees begin to
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Miami 18 Not Available 18.1 Tuesday evening
&&
LAT...LON 3933 9331 3943 9319 3938 9307 3928 9327
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Jun 19, 6:38 AM CDT, 3 hours 15 minutes earlier.
Area forecast discussion, Jun 19, 6:38 AM CDT, 3 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 638 AM CDT Thu Jun 19 2014 .DISCUSSION... Issued at 410 AM CDT THU JUN 19 2014 Water vapor imagery, as well as 08z RAP analysis indicates a fairly potent trough over the northern Rockies, with southwesterly flow over the Central Plains and over the forecast area. A shortwave trough rotating around the larger low has sparked thunderstorms across eastern Colorado and central Kansas, which have since moved into central Nebraska. A decent veered low level jet is currently nosing into southern Iowa and could produce enough convergence to produce some early morning convection across southern/central Iowa, and perhaps northern Missouri. The scenario in which the forecast area gets any appreciable precip during the morning hours on Thursday is pretty low confidence, but will cover the potential with SChc PoPs through 12z and Chc PoPs through 18z. The better chance for precipitation will come later this afternoon and this evening, as the axis of a shortwave trough pivots through the area. This will likely provide enough mid level ascent to produce scattered to widespread showers and thunderstorms through the afternoon hours. A warm and very moist atmosphere will lend itself to a high amount of instability, ranging from 3000 to 3500 J/kg of SB Cape. With the lack of any really good veering winds with height and lack of any appreciable speed increase with height the deep layer shear on Thursday will be rather anemic, generally in the 20 to 30 kt range. The large instability will lend itself to strong updrafts, but with the chance for competing updrafts and lack of wind shear feel the severe threat for Thursday will be marginal. While scattered to widespread thunderstorms will be possible later this evening, the severe threat should be relegated to isolated coverage, with gusty winds, heavy rain, lighting, and perhaps hail up to half dollar in size will be the main hazards as we go forward into the evening. Given the potential for scattered to broken clouds through the day, with perhaps some rain, took temperatures for Thursday afternoon down a couple degrees, with max temps in the lower to middle 80s. The trough axis should clear the forecast area by late tonight, shunting the better lift for precipitation formation further to the east. Thus have a gradual decrease in PoPs through the overnight hours, with the best chances across central Missouri toward the overnight hours on Thursday. Expect Friday and Saturday to remain mostly dry across the area, however with one or more MCS's rolling through the northern plains through the weekend it will remain possible for the northern half of the CWA to perhaps see the southern end of any MCS activity through Sunday morning. Latest ECMWF paints a trough, embedded within the mostly zonal flow, rolling through the area Sunday afternoon, perhaps bringing the next best chance for rain Sunday afternoon through the evening. Showers and thunderstorms could remain in the area through Monday afternoon, as a cold frontal boundary will eventually slide through the area erasing the chances for rain. The timing of this front on Monday will dictate how long the thunderstorms stick around, but the general feeling at this point is that they should be at least through western Missouri by Monday evening, moving through central Missouri by early Tuesday morning. Thereafter, expect a generally dry forecast with perhaps a few bouts with isolated to scattered convection through the mid to late week period. && .AVIATION...(For the 12Z TAFS through 12Z Friday Morning) Issued at 634 AM CDT THU JUN 19 2014 Southerly winds will pick up through the day, bringing gusts up to 20 25 knots. Early morning could see a few isolated showers pop up near the terminals, but expect the bulk of that activity to become more established farther east. The better chance for precipitation will come later this afternoon and this evening as scattered storms form near and at the terminals. Expect at least a few hours of storms to affect the terminals with periods of heavy rain and erratic, gusty winds. The bulk of that activity should wane by the late evening, and move toward the southeast, away from the terminals. Expect a weak boundary to come into play tonight as winds may become calm and variable for the final 8-10 hours of this forecast period. && .EAX WATCHES/WARNINGS/ADVISORIES... KS...NONE. MO...NONE. && DISCUSSION...Leighton AVIATION...Leighton
Hazardous weather outlook, Jun 19, 4:54 AM CDT, 4 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 454 AM CDT THU JUN 19 2014 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-201000- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 454 AM CDT THU JUN 19 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TODAY. A FEW ISOLATED STORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREAT NORTH OF KIRKSVILLE TO KANSAS CITY LINE. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SEVERAL ROUNDS OF THUNDERSTORMS ARE EXPECTED SATURDAY NIGHT THROUGH TUESDAY...SEVERE POTENTIAL APPEARS LOW AT THIS TIME. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 3:09 PM CDT | Special Weather Statement | EAX | Carroll | 36 min |
Nearby
River Flood Warnings in Missouri, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.